MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION
Model Number 2429-0500
Medical Device Problem Codes Fluid/Blood Leak (1250); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that the tubing set had a hole in it and leaked.
 
Additional Manufacturer Narrative
The customer¿s report of a tubing set with a hole and leak was confirmed and replicated during testing.During visual inspection, it was observed immediately that the pvc tubing had a slice cut approximately 5 ½ inches below the drip chamber.The slice cut was measured to be 0.13" inches long.Functional testing was performed by attaching the set to a bag filled with tap water and allowing fluid to flow through the set via gravity.A leak was immediately observed from the slice cut in the pvc tubing.The root cause of the slice cut was not identified.
 
Event or Problem Description
It was reported that the tubing set had a hole in it and leaked.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INFUSION
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8649758
Report Number9616066-2019-01474
Device Sequence Number2182743
Product Code FPA
UDI-Device Identifier10885403228018
UDI-Public10885403228018
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2429-0500
Device Catalogue Number2429-0500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/29/2019
Supplement Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1